# SDR UPS99829492

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT HORIZ STAB OTBD L/E, INBD FWD SECTION, STA. XFS 210, HAS BULGING CORROSION.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 55-2-1, FIG 4.
